# SDR CA100916003

- Difficulty date: September 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 26,798 hours
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Hose
- Part number: AE10008884G0122
- Condition: Leaking
- Location: Adg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE MX, THE AIR DRIVEN GENERATOR (ADG) WAS DEPLOYED IN ORDER TO COMPLETE A FUNCTION CHECK.  AFTER THE TEST, DURING THE STOWING OF THE ADG A HYD LEAK APPEARED IN THE PRESSURE LINE (24-23-00, FIG 1, ITEM 50, PN AE1000884G0122), THIS LINE DID NOT APPEAR TO BE LEAKING BEFORE THE TEST. THIS LINE IS A FLEX LINE BUT SPENDS MOST OF ITS TIME IN A U- SHAPE WITHOUT FLEXING BECAUSE THE ADG IS ONLY USED DURING AN EMERGENCY.  BELIEVE THAT FLEXING OF THIS LINE DURING THE DEPLOYMENT OF THE ADG CAUSED THE INTERNAL RUBBER PART OF THE LINE TO CRACK AND CAUSED THE LEAK.  IN AN ATTEMPT TO RETURN THE ACFT TO SERVICE, THIS SAME LINE WAS REMOVED FROM A SECOND ACFT, THIS RESULTED IN THE SAME TYPE OF LEAK.  ALTHOUGH THIS LEAKING LINE WOULD NOT AFFECT THE DEPLOYMENT OR THE OPERATION OF THE ADG, IT DOES PREVENT THE ADG FROM BEING STOWED AND THEREFORE THE ACFT IS UNSERVICEABLE UNTIL A NEW LINE IS INSTALLED.
